Cancer Chemotherapy and Pharmacology

, Volume 23, Issue 2, pp 121–122 | Cite as

Fanconi syndrome after ifosfamide

  • Martin Moncrieff
  • Anabell Foot
Short Communication Fanconi Syndrome, Ifosfamide

Summary

A 2-year-old boy developed the Fanconi syndrome 1 year after being treated successfully for a neuroblastoma. This is probably an unusual complication of ifosfamide.

References

  1. 1.
    Brade WP, Herdrich K, Varini M (1985) Ifosfamide—pharmacology, safety and therapeutic potential. Cancer Treat Rev 12:1Google Scholar
  2. 2.
    De Fronzo RA, Abeloff M, Braine H, Humphrey RL, David PJ (1974) Renal dysfunction after treatment with isophosphamide. Cancer Chemother Rep 58:375Google Scholar
  3. 3.
    Hewitt WL (1974) Gentamicin: toxicity in perspective. Postgrad Med J 50 (Suppl 7):55Google Scholar
  4. 4.
    Moncrieff MW, Brenton DP, Arthur LJH (1978) Case of tumour rickets. Arch Dis Child 53:740Google Scholar
  5. 5.
    Sangster G, Kaye SB, Calman KC, Dalton JF (1984) Failure of 2-mercaptoethane sulphonate sodium (Mesna) to protect against ifosfamide nephrotoxity. Eur J Cancer Clin Oncol 20: 435Google Scholar
  6. 6.
    Womer RB, Pritchard J, Barratt TM (1985) Renal toxicity of cisplatin in children. J Pediatr 106:659Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Martin Moncrieff
    • 1
  • Anabell Foot
    • 1
  1. 1.Department of PaediatricsJohn Radcliffe HospitalOxfordUK

Personalised recommendations